# SDR EE4Y2023031017389

- Difficulty date: March 10, 2023
- Submitted: March 10, 2023
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N292NV
- Make and model: Airbus A320-214
- Aircraft serial: 4891
- Aircraft time: 29,009 hours, 17,557 cycles
- System (JASC): 5700 · Wing Structure
- Part: Bracket
- Part number: D5754042720100
- Part serial: UNK
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: O

## Discrepancy

DURING TH ESTRUCTURE INSPECTION WAS FOUND IN THE RH WING FIXED T/E RIBS (3EA) WITH CORROSION BETWEEN WING RIBS 13-17. DUE TO THIS FACT THE BRACKETS P/N: D5754042720100 WERE REPLACED IAW A320 SRM 51-72-11-911-001 THE REPLACED  WAS HANDLED UNDER COOPESA JOB: A1M114 ITEM 6-6
